# SDR PIDA08013

- Difficulty date: March 8, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 61,554 hours, 57,274 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 735905
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

APU MISTING OIL IN CABIN ON PACS 1 OR 2.  FERRIED AT AIRCRAFT TO INT FOR MAINTENANCE.  TROUBLESHOT APU AND OIL SYSTEM, NO FAULT FOUND.  RT ACM BY PASSING OIL CAUSING SMOKE IN CABIN.  REMOVED AND REPLACED RT ACM, OP'S CHECKS GOOD IAW B737 MM 21-51-11.
